# SDR V0XR20220930001

- Difficulty date: September 13, 2022
- Submitted: September 30, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Corroded
- Location: Frms 57-61 Bl0
- Part time: 40,295 hours, 31,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BEAM BL0 BETWEEN FR 57 AND FR 61.
